# SDR ASAA2012110393229

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 17,194 hours, 5,468 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 280 hours, 82 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE SELECT SWITCHES (RT/ F/O SIDE ) WILL NOT STAY DOWN, ON RADAR CONTROL PANEL.   REMOVED, REPLACED AND TESTED WEATHER RADAR CONTROL PANEL IAW MM 34-43-91-000-801/ MM 34-43-91-400-801.  ALL TESTS PASS.
